# SDR 2002F01060

- Difficulty date: November 13, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Aircraft time: 26,009 hours, 8,131 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32896265
- Part serial: 1082
- Condition: Inoperative
- Location: Rt Eng Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  RT ENGINE BLEED OFF DISPLAYED. MAINTENANCE REMOVED AND REPLACED FAN AIR MODULATING VALVE IAW MM 36-11-16. OPERATIONAL CHECKS NORMAL.
